MathSciNet Relay Station
MathSciNet bibliographic data
MR2989334 34A08 (26A33 34D20 93D20)
Jiao, Zhuang; Chen, Yang Quan Stability of fractional-order linear time-invariant systems with multiple noncommensurate orders. Comput. Math. Appl. 64 (2012), no. 10, 3053–3058.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement